# SDR UHLA2013061200231

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,058 hours, 8,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, AFTER DROPPING GEAR, RECEIVED HYD 2 LOW PRESSURE EICAS MESSAGE.  RAN QRH, DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MX R & R LEAKING HOSE AT NR 2 HYD DOWN LOCK ACTUATOR IAW AMM 20-10-08.  R & R ELEMENT AND CASE DRAIN.
